Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Could the ADs be contributing to my blood sugar?

Posted by S. Suggs on November 7, 1999, at 18:37:09

In reply to Re: Could the ADs be contributing to my blood sugar?, posted by Racer on November 7, 1999, at 13:16:28

Racer, It's good that you fall into the type 2 vs. t1. I am curious if you getting off the effexor a couple of months ago was the problem. Since you have not had to go on the meds for 6 or 7 years, and quitting the effexor happened at the same time that your blood sugar became such a challenge, it could be that starting back on the meds could be the solution.

I would also examine the possiblity of a defective meter. You mention that you check your blood sugar every 2 hours. Wow! Most dr's would give their right arm to have their pts check every 6. My point I am leading up to is this: If you are having such eratic readings every 2 hours, are not insulin dependent, it might be due to a bad meter. I do not know when you are going to visit your dr, but, I would consider getting another meter asap. Exactect was a Medisense product several years ago, until it was purchased by Abbott. I would call Abbott and explain your problem and tell them you wanted to see if they could help you out before you go down to your local CVS / Wal-Mart / Eckerds etc... to swap it out for a competitive meter (each sunday check to see which meter is "free", usually with a purchase of 50 - 100 strips. If this does not work, call LifeScan @ 1800.722.6036 and get on the healthcare professional hotline (not the consumer hotline) the best hours are 9-6 east coast time. Tell them that you have an exactech meter, your problems and you were wondering if they might be able to give you a complementary meter. I do not know if you meter is the problem, but it really stands out to me.

Last, but not least, I would check a PDR to see what the incidence of hypoglycemic episodes were in the clinicals (specifically, prozac) this may help out. The problem is that you have so many factors at play in this situation that it makes it very difficult to filter out the culprit. I hope this helps, Blessings,

S. Suggs




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:S. Suggs thread:14700